Geometry & Topology

Holomorphic Lagrangian branes correspond to perverse sheaves

Xin Jin

Full-text: Open access

Abstract

Let X be a compact complex manifold, Dcb(X) be the bounded derived category of constructible sheaves on X, and Fuk(TX) be the Fukaya category of TX. A Lagrangian brane in Fuk(TX) is holomorphic if the underlying Lagrangian submanifold is complex analytic in TX, the holomorphic cotangent bundle of X. We prove that under the quasiequivalence between Dcb(X) and DFuk(TX) established by Nadler and Zaslow, holomorphic Lagrangian branes with appropriate grading correspond to perverse sheaves.

Article information

Source
Geom. Topol., Volume 19, Number 3 (2015), 1685-1735.

Dates
Received: 29 March 2014
Revised: 18 July 2014
Accepted: 16 August 2014
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1510858773

Digital Object Identifier
doi:10.2140/gt.2015.19.1685

Mathematical Reviews number (MathSciNet)
MR3352247

Zentralblatt MATH identifier
1318.53100

Subjects
Primary: 53D40: Floer homology and cohomology, symplectic aspects 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]

Keywords
Fukaya category holomorphic Lagrangian branes perverse sheaves constructible sheaves Nadler–Zaslow correspondence

Citation

Jin, Xin. Holomorphic Lagrangian branes correspond to perverse sheaves. Geom. Topol. 19 (2015), no. 3, 1685--1735. doi:10.2140/gt.2015.19.1685. https://projecteuclid.org/euclid.gt/1510858773


Export citation

References

  • G Alston, Floer cohomology of real Lagrangians in the Fermat quintic threefold, PhD Thesis, The University of Wisconsin Madison (2010) Available at \setbox0\makeatletter\@url http://search.proquest.com/docview/755496403 {\unhbox0
  • D Auroux, A beginner's introduction to Fukaya categories, from: “Contact and symplectic topology”, (F Bourgeois, V Colin, A Stipsicz, editors), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc., Budapest (2014) 85–136
  • A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: “Analysis and topology on singular spaces, I”, Astérisque 100, Soc. Math. France, Paris (1982) 5–171
  • L van den Dries, C Miller, Geometric categories and $o$–minimal structures, Duke Math. J. 84 (1996) 497–540
  • K Fukaya, Y-G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96–180
  • M Goresky, R MacPherson, Stratified Morse theory, Ergeb. Math. Grenzgeb. 14, Springer, Berlin (1988)
  • F R Harvey, H B Lawson, Jr, Finite volume flows and Morse theory, Ann. of Math. 153 (2001) 1–25
  • R Hotta, K Takeuchi, T Tanisaki, $D$–modules, perverse sheaves and representation theory, Progress in Math. 236, Birkhäuser, Basel (2008)
  • A Kapustin, $A$–branes and noncommutative geometry
  • A Kapustin, E Witten, Electric-magnetic duality and the geometric Langlands program, Commun. Number Theory Phys. 1 (2007) 1–236
  • M Kashiwara, P Schapira, Sheaves on manifolds, Grundl. Math. Wissen. 292, Springer, Berlin (1990)
  • M Kontsevich, Y Soibelman, Homological mirror symmetry and torus fibrations, from: “Symplectic geometry and mirror symmetry”, (K Fukaya, Y-G Oh, K Ono, G Tian, editors), World Sci. Publ., River Edge, NJ (2001) 203–263
  • D B Massey, Stratified Morse theory: Past and present, Pure Appl. Math. Q. 2 (2006) 1053–1084
  • D Nadler, Microlocal branes are constructible sheaves, Selecta Math. 15 (2009) 563–619
  • D Nadler, E Zaslow, Constructible sheaves and the Fukaya category, J. Amer. Math. Soc. 22 (2009) 233–286
  • Y Peterzil, S Starchenko, Complex analytic geometry and analytic-geometric categories, J. Reine Angew. Math. 626 (2009) 39–74
  • W Schmid, K Vilonen, Characteristic cycles of constructible sheaves, Invent. Math. 124 (1996) 451–502
  • P Seidel, Fukaya categories and Picard–Lefschetz theory, Zurich Lectures in Adv. Math., European Math. Soc., Zürich (2008)
  • J-C Sikorav, Some properties of holomorphic curves in almost complex manifolds, from: “Holomorphic curves in symplectic geometry”, (M Audin, J Lafontaine, editors), Progr. Math. 117, Birkhäuser, Basel (1994) 165–189